Markov chains on the reference set of contingency tables with upper bounds
No abstract is available for this item.
Volume (Year): LXV (2007)
Issue (Month): 1 ()
|Contact details of provider:|| |
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Fabio Rapallo, 2003. "Algebraic Markov Bases and MCMC for Two-Way Contingency Tables," Scandinavian Journal of Statistics, Danish Society for Theoretical Statistics;Finnish Statistical Society;Norwegian Statistical Association;Swedish Statistical Association, vol. 30(2), pages 385-397.
When requesting a correction, please mention this item's handle: RePEc:mtn:ancoec:070104. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Alessio Farcomeni)The email address of this maintainer does not seem to be valid anymore. Please ask Alessio Farcomeni to update the entry or send us the correct address
If references are entirely missing, you can add them using this form.